MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 361 to 380 of 1572

361
Bayes shrinkage estimation for high-dimensional VAR models with scale mixture of normal distributions for noise

Lee, Nam-Gil; Choi, Hyemi; Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.101, pp.250 - 276, 2016-09

362
Diffusive and inviscid traveling waves of the Fisher equation and nonuniqueness of wave speed

Hilhorst, Danielle; Kim, Yong-Jungresearcher, APPLIED MATHEMATICS LETTERS, v.60, pp.28 - 35, 2016-10

363
Partitioning H-minor free graphs into three subgraphs with no large components

Liu, Chunhung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.128, pp.114 - 133, 2018-01

364
Effects of fresh and aged vehicular particulate emissions on blood pressure in normal adult male rats

Lamoureux, Denise P.; Diaz, Edgar A.; Chung, Yeonseungresearcher; Coull, Brent A.; Papapostolou, Vasileios; Lawrence, Joy; Sato, Rodrigo; et al, AIR QUALITY ATMOSPHERE AND HEALTH, v.6, no.2, pp.407 - 418, 2013-06

365
On standing waves with a vortex point of order N for the nonlinear Chern-Simons-Schrodinger equations

Byeon, Jaeyoungresearcher; Huh, Hyungjin; Seok, Jinmyoung, JOURNAL OF DIFFERENTIAL EQUATIONS, v.261, no.2, pp.1285 - 1316, 2016-07

366
Generation of class fields by using the Weber function

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF NUMBER THEORY, v.167, pp.74 - 87, 2016-10

367
A Consistent Immersed Finite Element Method for the Interface Elasticity Problems

Jin, Sangwon; Kwak, Do Youngresearcher; Kyeong, Daehyeon, ADVANCES IN MATHEMATICAL PHYSICS, 2016

368
Dynamic coloring of graphs having no K-5 minor

Kim, Younjin; Lee, Sang June; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.206, pp.81 - 89, 2016-06

369
Semifree Hamiltonian circle actions on 6-dimensional symplectic manifolds with non-isolated fixed point set

Cho, Yunhyung; Hwang, Taegyu; Suh, Dong-Youpresearcher, JOURNAL OF SYMPLECTIC GEOMETRY, v.13, no.4, pp.963 - 1000, 2015-12

370
ORTHOGONAL COLORINGS OF THE SPHERE

Holmsen, Andreasresearcher; Lee, Seunghun, MATHEMATIKA, v.62, no.2, pp.492 - 501, 2016

371
REGULAR SYSTEMS OF PATHS AND FAMILIES OF CONVEX SETS IN CONVEX POSITION

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, Alfredo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.368, no.5, pp.3271 - 3303, 2016-05

372
BULK UNIVERSALITY FOR DEFORMED WIGNER MATRICES

Lee, JiOonresearcher; Schnelli, Kevin; Stetler, Ben; Yau, Horng-Tzer, ANNALS OF PROBABILITY, v.44, no.3, pp.2349 - 2425, 2016-05

373
Singularly perturbed nonlinear Dirichlet problems involving critical growth

Byeon, Jaeyoungresearcher; Zhang, Jianjun; Zou, Wenming, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.65 - 85, 2013-05

374
On the computational efficiency of the error estimator for Guyan reduction

Kim, Jin-Gyun; Boo, Seung-Hwan; Lee, Chang-Ockresearcher; Lee, Phill-Seungresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.305, pp.759 - 776, 2016-06

375
Identifying Sensitive Periods for Alcohol Use: The Roles of Timing and Chronicity of Child Physical Abuse

Shin, Sunny H; Chung, Yeonseungresearcher; Rogenberg, Rachel D, ALCOHOLISM-CLINICAL AND EXPERIMENTAL RESEARCH, v.40, no.5, pp.1020 - 1029, 2016-05

376
Unbounded solutions for a periodic phase transition model

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., JOURNAL OF DIFFERENTIAL EQUATIONS, v.260, no.2, pp.1126 - 1153, 2016-01

377
THE STABILITY OF NONLINEAR SCHRODINGER EQUATIONS WITH A POTENTIAL IN HIGH SOBOLEV NORMS REVISITED

Chae, Myeongju; Kwon, Soonsikresearcher, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.15, no.2, pp.341 - 365, 2016-03

378
Extremal eigenvalues and eigenvectors of deformed Wigner matrices

Lee, JiOonresearcher; Schnelli, Kevin, PROBABILITY THEORY AND RELATED FIELDS, v.164, no.1-2, pp.165 - 241, 2016-02

379
Unavoidable induced subgraphs in large graphs with no homogeneous sets

Chudnovsky, Maria; Kim, Ringi; Oum, Sang-ilresearcher; Seymour, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.118, pp.1 - 12, 2016-05

380
Orthotropic conductivity reconstruction with virtual-resistive network and Faraday's law

Lee, Min-Gi; Ko, Min-Su; Kim, Yong-Jungresearcher, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v.39, no.5, pp.1183 - 1196, 2016-04

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0